# SDR DU4R2006278

- Difficulty date: February 24, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR INTERNAL SKIN HAS 2EA DENTS (WITH CREASE MARKS) AT STA 1400.  MEASURED DENTS A=.400", Y= .029 A/Y RATIO 13.  FABRICATED AND INSTALLED INTERNAL FLUSH REPAIR 3.8 DIAMETER FROM 2024-T3 .063 IAW B757 SRM 52-30-01 FIG 201.
